On the affineness of DeligneLusztig varieties

Xuhua He

Representation Theory mathscidoc:1912.43202

Journal of Algebra, 320, (3), 1207-1219, 2008.8
We prove that the DeligneLusztig variety associated to minimal length elements in any <i></i>-conjugacy class of the Weyl group is affine, which was conjectured by Orlik and Rapoport in [S. Orlik, M. Rapoport, DeligneLusztig varieties and period domains over finite fields, arXiv: 0705.1646].
No keywords uploaded!
[ Download ] [ 2019-12-21 11:29:19 uploaded by Xuhua_He ] [ 303 downloads ] [ 0 comments ]
@inproceedings{xuhua2008on,
  title={On the affineness of DeligneLusztig varieties},
  author={Xuhua He},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112919665053762},
  booktitle={Journal of Algebra},
  volume={320},
  number={3},
  pages={1207-1219},
  year={2008},
}
Xuhua He. On the affineness of DeligneLusztig varieties. 2008. Vol. 320. In Journal of Algebra. pp.1207-1219. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112919665053762.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved